Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

large (1-4 inch) red splotches appearing on thighsm arms, waist, and back.
pirateking posted:
mystified. in the last 36 hours several (7 at last count) red splotches have appeared on various places on my body. not bumps. the skin is not raised in any way, nor itchy at all. the discolored skin is a little warmer than the skin around it. showed up on my thighs first, and now on my upper arms, and lower back. I have not started any new meds, nor stopped any of my current meds. T2 diabetic (ac1 @5.7) taking metformin, tradjenta, and lantus solostar injections. Only variation was I increased my injection one time 2 days ago from 20 units to 30 to address some higher than usual blood sugar scores, which have since gone back to normal parameters and I am back to my usual 20 units. anyone seen this before? thoughts?

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

PEOPLE READ MY RESPONSE CALLED "I HAVE FOUND A CURE" it is an actual description of how, not a link to some pay site it cured it for ... More
Was this Helpful?
1 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.